Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diarrhea, abdominal pain, cramping after taking antibiotics. Is it traveller's diarrhea?

I am traveling abroad and have just finished a 10 day dose of antibiotics . Since finishing I have had terrible diarrhea at least 5-6 times a day for the last 5 days. Basically each time I eat. I also have left side and lower abdominal pain and cramping. Could this be related to antibiotic or travellers diarrhea? I am not in my own country and don t know where to seek medical attention.
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hello, Thanks for using this forum. Your condition can be related to travelers diarrhea since you mentioned that you have traveled abroad. The main stay treatment should be keeping yourself well hydrated with plenty of electrolyte based fluids and taking antispasmodic medications. It also depends on which antibiotic course you have completed. Usually a combination of norfloxacin with tinidazole would prove a better choice. Eat plain food- bread toast, rice base with bananas and avoid taking coffee or sweet beverages. Any further questions, you can post in the query. Regards.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor